# SDR SWAA982513

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND WHITE FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT OUT.  INSTALLED LIGHT ASSY 5DEF PER BOEING MM.
